Alert archive / Minnesota / Tornado Warnings in 2010
Tornado Warning 109, NWS Grand Forks, ND
NWS Grand Forks, ND issued this tornado warning at Aug 7, 2010, 8:42 PM CDT for 4 counties in Minnesota. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2010, 8:42 PM CDT (01:42 UTC)
- Expired
- Aug 7, 2010, 9:45 PM CDT
- In force
- 63 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
Counties Becker County, MN, Hubbard County, MN, Otter Tail County, MN, Wadena County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 204 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 7, 5:27 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 1.7 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2210 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1185 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 12.7
The text
As transmitted, in the capitals the NWS used until 2016.
833
WFUS53 KFGF 080142
TORFGF
MNC005-057-111-159-080245-
/O.NEW.KFGF.TO.W.0109.100808T0142Z-100808T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
842 PM CDT SAT AUG 7 2010
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN BECKER COUNTY IN NORTHWEST MINNESOTA...
SOUTHERN HUBBARD COUNTY IN NORTH CENTRAL MINNESOTA...
NORTHEASTERN OTTER TAIL COUNTY IN WEST CENTRAL MINNESOTA...
WADENA COUNTY IN CENTRAL MINNESOTA...
* UNTIL 945 PM CDT
* AT 836 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE STORM WAS
LOCATED 6 MILES SOUTHWEST OF BUTLER...OR 24 MILES SOUTHEAST OF
DETROIT LAKES...MOVING TO THE EAST AT 35 MPH.
* THE TORNADIC STORM WILL BE NEAR...
WADENA...MIDWAY AND HILLVIEW AROUND 850 PM CDT.
VERNDALE...SEBEKA AND OSAGE AROUND 855 PM CDT.
MENAHGA...BLUE GRASS AND ALDRICH AROUND 900 PM CDT.
PARK RAPIDS AND HUBBARD AROUND 905 PM CDT.
THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE TORNADIC STORM
INCLUDE STAPLES AIRPORT...OYLEN...NEVIS...CHAMBERLAIN AND
CHAMBERLAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.
&&
LAT...LON 4680 9478 4641 9477 4637 9473 4638 9551
4692 9553 4706 9467 4680 9466
TIME...MOT...LOC 0142Z 254DEG 38KT 4663 9533
$$
HOPKINS3 follow-up statements
703
WWUS53 KFGF 080209
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
909 PM CDT SAT AUG 7 2010
MNC005-057-111-159-080245-
/O.CON.KFGF.TO.W.0109.000000T0000Z-100808T0245Z/
HUBBARD MN-WADENA MN-BECKER MN-OTTER TAIL MN-
909 PM CDT SAT AUG 7 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR WADENA COUNTY IN CENTRAL
MINNESOTA...AND SOUTHERN HUBBARD COUNTY IN NORTH CENTRAL MINNESOTA...
AND SOUTHEASTERN BECKER COUNTY IN NORTHWEST MINNESOTA...AND
NORTHEASTERN OTTER TAIL COUNTY IN WEST CENTRAL MINNESOTA UNTIL 945 PM
CDT...
AT 904 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES NORTHEAST
OF HILLVIEW...OR 31 MILES EAST OF DETROIT LAKES...MOVING TO THE EAST
AT 35 MPH.
THE TORNADIC STORM WILL BE NEAR...
MENAHGA AND BLUE GRASS AROUND 920 PM CDT.
PARK RAPIDS AND HUBBARD AROUND 925 PM CDT.
OYLEN...NIMROD AND HUNTERSVILLE AROUND 930 PM CDT.
NEVIS AND BADOURA AROUND 940 PM CDT.
THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE TORNADIC STORM
INCLUDE DORSET...CHAMBERLAIN AND AKELEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.
&&
LAT...LON 4650 9536 4694 9536 4703 9467 4680 9466
4680 9478 4650 9477
TIME...MOT...LOC 0209Z 254DEG 38KT 4672 9514
$$
BH/BB051
WWUS53 KFGF 080221
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
921 PM CDT SAT AUG 7 2010
MNC005-111-080230-
/O.CAN.KFGF.TO.W.0109.000000T0000Z-100808T0245Z/
BECKER MN-OTTER TAIL MN-
921 PM CDT SAT AUG 7 2010
...THE TORNADO WARNING FOR SOUTHEASTERN BECKER COUNTY IN NORTHWEST
MINNESOTA...AND NORTHEASTERN OTTER TAIL COUNTY IN WEST CENTRAL
MINNESOTA IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4659 9478 4659 9515 4697 9516 4703 9467
4680 9466 4680 9478
TIME...MOT...LOC 0220Z 254DEG 38KT 4675 9498
$$
MNC057-159-080245-
/O.CON.KFGF.TO.W.0109.000000T0000Z-100808T0245Z/
HUBBARD MN-WADENA MN-
921 PM CDT SAT AUG 7 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN WADENA COUNTY IN
CENTRAL MINNESOTA...AND SOUTHERN HUBBARD COUNTY IN NORTH CENTRAL
MINNESOTA UNTIL 945 PM CDT...
AT 918 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES EAST OF
MENAHGA...OR 40 MILES EAST OF DETROIT LAKES...MOVING TO THE EAST AT
35 MPH.
THE TORNADIC STORM WILL BE NEAR...
NIMROD...HUNTERSVILLE AND DORSET AROUND 925 PM CDT.
NEVIS AND BADOURA AROUND 935 PM CDT.
CHAMBERLAIN AND AKELEY AROUND 940 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.
&&
LAT...LON 4659 9478 4659 9515 4697 9516 4703 9467
4680 9466 4680 9478
TIME...MOT...LOC 0220Z 254DEG 38KT 4675 9498
$$
HOPKINS479
WWUS53 KFGF 080236
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
936 PM CDT SAT AUG 7 2010
MNC057-159-080246-
/O.EXP.KFGF.TO.W.0109.000000T0000Z-100808T0245Z/
HUBBARD MN-WADENA MN-
936 PM CDT SAT AUG 7 2010
...THE TORNADO WARNING FOR NORTHERN WADENA COUNTY IN CENTRAL
MINNESOTA...AND SOUTHERN HUBBARD COUNTY IN NORTH CENTRAL MINNESOTA
WILL EXPIRE AT 945 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 100 AM CDT.
LAT...LON 4659 9478 4659 9515 4697 9516 4703 9467
4680 9466 4680 9478
TIME...MOT...LOC 0236Z 254DEG 38KT 4679 9474
$$
BH/BBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this tornado warning went out at Aug 7, 2:48 PM CDT, 5 hours 54 minutes earlier.
Area forecast discussion, Aug 7, 2:48 PM CDT, 5 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
248 PM CDT SAT AUG 7 2010
.SHORT TERM [TONIGHT - TUE]...
THE MAIN CHALLENGE CONTINUES TO BE SEVERE THUNDERSTORM AND HEAVY
RAIN/FLASH FLOODING POTENTIAL FOR LATE THIS AFTERNOON THROUGH THIS
EVENING. THE 12Z GFS / 12Z GEM / 12Z ECMWF ARE ALL IN PRETTY GOOD
AGREEMENT WITH LOCATION OF PCPN AND THE WARM FRONT FOR THE 0-12
HOUR TIME PERIOD...BUT THE 12Z NAM IS A DRIER AND FARTHER OUTLIER
SOLUTION. THEREFORE...LEANED ON A BLEND OF THE GFS/GEM/ECMWF. THEN
BEGAN LEANING ON A BLEND OF THE GFS/NAM/ECMWF SUNDAY INTO TUESDAY.
THE PREVIOUS FORECAST WAS STILL IN GOOD SHAPE...SO ONLY MADE SOME
SMALL CHANGES.
AT 20Z...A BROAD LOW PRESSURE SYSTEM IS CURRENTLY CENTERED NEAR
THE CENTRAL ND/SD BORDER. THE ASSOCIATED WARM FRONT EXTENDS EAST
THROUGH WEST CENTRAL AND CENTRAL MN. THERE IS ALSO A WEAK TROUGH
EXTENDING NORTH THROUGH CENTRAL ND TO A LOW PRESSURE SYSTEM IN
CENTRAL SASKATCHEWAN. THE NOSE OF A JET STREAM IS MAKING ITS WAY
INTO CENTRAL SD FROM WYOMING...AND IS EXPECTED TO REACH A SPEED OF
70-80 KNTS BY 00Z JUST SOUTH OF THE FORECAST AREA. THE LOW
PRESSURE SYSTEM...COMBINED WITH SUFFICIENT HEATING THIS AFTERNOON
AND HIGH DEW POINTS IN THE UPPER 60S TO LOW 70S...IS EXPECTED TO
PRODUCE THUNDERSTORMS ACROSS THE NORTHERN PLAINS THROUGH AT LEAST
THIS EVENING. SOME THUNDERSTORMS COULD BE SEVERE.
THE MAIN FOCUS FOR THUNDERSTORMS IS WEST CENTRAL MN...WHICH WILL
BE IN THE VICINITY OF THE WARM FRONT...HAVE THE GREATEST
INSTABILITY (2000-3500 J/KG)...HAVE THE GREATEST DEEP LAYER SHEAR
(35-50 KNTS)...AND BE TAPPING INTO THE BEST 850 MILLIBAR MOISTURE
TRANSPORT. PWATS WILL BE NEAR 1.75-1.9 INCHES. WEST CENTRAL MN
HAS HAD A LOT OF RAIN THE LAST 30 DAYS...SO IT COULD BE PRONE TO
FLASH FLOODING IF IT RECEIVES HEAVY RAIN FROM TRAINING
THUNDERSTORMS...AS IT PROBABLY WILL WITH THE THUNDERSTORMS THROUGH
THIS EVENING. HENCE...THERE IS A FLASH FLOOD WATCH OUT EAST OF THE
VALLEY FOR PARTS OF WEST CENTRAL MN. LARGE HAIL...DAMAGING
WINDS...AND HEAVY RAIN WILL BE THE MAIN THREATS WITH ANY STORMS.
L0W LEVEL SHEAR IS NOT OVERLY IMPRESSIVE...BUT WITH A FRONT IN
THIS AREA...THERE COULD BE AN ISOLATED TORNADO OR TWO.
ANOTHER FOCUS FOR THUNDERSTORMS...SOME OF WHICH COULD BE
SEVERE...IS AN AREA STRETCHING FROM THE SOUTHERN AND CENTRAL
VALLEY TO THE NORTHWESTERN VALLEY AND EASTERN DEVILS LAKE BASIN.
THIS IS AN AREA THAT WILL BE IN THE VICINITY OF THE WEAK TROUGH
EXTENDING TO THE CANADIAN LOW PRESSURE SYSTEM. THIS AREA COULD SEE
MODERATE INSTABILITY (1000-2500 J/KG)...SUFFICIENT DEEP LAYER SHEAR
(30-40 KNTS)...AND PWATS NEAR 1.5 INCHES. THE MAIN THREATS WITH
THESE STORMS SHOULD BE LARGE HAIL...DAMAGING WINDS...AND MODERATE
TO BRIEFLY HEAVY RAIN.
MOST OF ANY STORMS SHOULD DIMINISH BY MIDNIGHT...BUT A FEW STORMS
COULD LINGER...MOSTLY WELL EAST OF THE VALLEY.
SUNDAY...A WEAK TROUGH OF LOW PRESSURE WILL BE OVER THE NORTHERN
PLAINS. EASTERN ND AND NORTHWESTERN AND WEST MN WILL LIKELY GET
SOME GOOD WARMING WITH TEMPERATURES REACHING NEAR 90 DEGREES AND
DEW POINTS IN THE MID 60S TO LOW 70S. THIS SHOULD RESULT IN SOME
DECENT INSTABILITY...SO SOME THUNDERSTORMS ARE POSSIBLE IF THE CAP
BREAKS IN THE AFTERNOON AND EVENING.
MONDAY-TUESDAY...ANOTHER LOW PRESSURE SYSTEM WILL MOVE INTO THE
NORTHERN PLAINS...PROVING MORE OPPORTUNITY FOR RAIN SHOWERS AND
THUNDERSTORMS. MOST OF THE ACTIVITY SHOULD HOLD OFF UNTIL MONDAY
NIGHT AND TUESDAY. PWATS APPEAR TO APPROACH 2 INCHES...SO HEAVY
RAIN IS A POSSIBILITY. TEMPERATURES ON MONDAY AND TUESDAY SHOULD
BE VERY WARM...BUT TUESDAY COULD BE COOLER DEPENDING ON CLOUD
COVER FROM THE PCPN.
.LONG TERM [TUE NIGHT - FRI]...
GUIDANCE GUIDANCE INDICATING WE MAY BE TRENDING TO A LESS ACTIVE AND
SOMEWHAT COOLER REGIME BY THE END OF THE UPCOMING WEEK/WEEKEND.
CONVECTION MAY VERY WELL BE ONGOING AS THE PERIOD BEGINS UNDER SW
FLOW WITH PERIODIC SHORT WAVES MOVING THROUGH. ASIDE FROM SLIGHT
DIFFERENCES IN TIMING...MODELS ARE IN AGREEMENT DRIVING A COLD FRONT
THROUGH FORECAST AREA LATE FRIDAY OR FRIDAY NIGHT...KEPT POPS ACTIVE
OVER EASTERN ZONES DURING THIS TIME...WHILE OPTING FOR DRY
CONDITIONS VALLEY WEST. LOOK FOR CHANGE TO NW FLOW SATURDAY FOR THE
ENTIRE REGION...ACCOMPANIED BY A DRY FCST AND TEMPS A TAD BELOW
AVERAGE.
&&
.AVIATION...
THUNDER CHANCES REFLECTED AT ALL LOCATIONS WITH CB MENTION
INITIALLY...FOLLOWED BY EITHER PREVAILING/TEMPO TSRA THIS EVENING
INTO TONIGHT. GUSTS TOWARD 20KT MENTIONED IN AND ARD TSRA WITH CIGS
TYPICALLY HOLDING AT VFR. FOG MENTION FOR KBJI LATE OVERNIGHT AFTER
RAIN ENDS SINCE ANTECEDENT PCPN AMTS SHOULD BE HIGHEST OVER THIS
REGION.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR MNZ024-027-028-
030>032-040.
&&
GROCHOCINSKI/WJBHazardous weather outlook, Aug 7, 4:47 AM CDT, 15 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 447 AM CDT SAT AUG 7 2010 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-081200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 447 AM CDT SAT AUG 7 2010 ...SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF THE REGION... ...FLASH FLOOD WATCH ACROSS A PORTION OF WEST CENTRAL MINNESOTA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL MOVE THROUGH MAINLY THE SOUTHERN AREAS DURING THE MORNING HOURS. ISOLATED LARGE HAIL IS POSSIBLE...BUT MUCH OF THIS ACTIVITY WILL REMAIN WEAK. ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED THIS AFTERNOON ACROSS MUCH OF THE REGION. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS ACROSS ALL BUT THE ROSEAU AND BAUDETTE AREA. LARGE HAIL...STRONG WIND GUSTS...AND ISOLATED TORNADOES WILL BE POSSIBLE. THE HIGHEST SEVERE WEATHER PROBABILITIES EXIST ACROSS THE SOUTHERN RED RIVER VALLEY INTO WEST CENTRAL MINNESOTA. HEAVY RAINFALL IN A SHORT PERIOD OF TIME IS HIGHLY PROBABLE ACROSS PARTS OF WEST CENTRAL MINNESOTA. LAKE LEVELS AND SOIL MOISTURE ARE UNUSUALLY HIGH FOR THIS TIME OF YEAR DUE TO RECENT HEAVY RAINFALL. ADDITIONAL HEAVY RAINFALL WILL LIKELY RESULT IN RAPID RUNOFF AND PRODUCE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE SUNDAY THROUGH FRIDAY PERIOD WILL REMAIN ACTIVE WITH MULTIPLE CHANCES FOR THUNDERSTORMS. IT IS LIKELY THERE WILL BE AT LEAST A COUPLE SEVERE WEATHER EVENTS DURING THIS TIMEFRAME. IN ADDITION...HEAVY RAINFALL MAY BECOME A CONCERN WITH MULTIPLE EVENTS OCCURRING SO CLOSE TOGETHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING. TG
In the hours before
Local storm report, Aug 7, 6:27 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
627 PM CDT SAT AUG 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TORNADO 3 WNW TENNEY 46.06N 96.51W
08/07/2010 WILKIN MN STORM CHASER
&&
BRAMERLocal storm report, Aug 7, 6:29 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
629 PM CDT SAT AUG 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM TORNADO 8 S WAHPETON 46.16N 96.61W
08/07/2010 RICHLAND ND TRAINED SPOTTER
1N TYLER
&&
ETLocal storm report, Aug 7, 6:41 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
641 PM CDT SAT AUG 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM FUNNEL CLOUD 9 S FERGUS FALLS 46.15N 96.07W
08/07/2010 OTTER TAIL MN TRAINED SPOTTER
&&
ETLocal storm report, Aug 7, 7:23 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
723 PM CDT SAT AUG 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TORNADO 7 S WAHPETON 46.17N 96.61W
08/07/2010 RICHLAND ND PUBLIC
POWERLINES DOWN AND DEBRIS CARRIED INTO A FIELD PER
SPOTTER REPORT NEAR TYLER.
&&
G2/DKSpecial weather statement, Aug 7, 7:55 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 755 PM CDT SAT AUG 7 2010 MNZ027-028-080200- EAST BECKER MN-WEST BECKER MN- 755 PM CDT SAT AUG 7 2010 ...SIGNIFICANT WEATHER ADVISORY FOR BECKER COUNTY UNTIL 900 PM CDT... AT 750 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM NEAR PELICAN RAPIDS...OR 19 MILES NORTH OF FERGUS FALLS...MOVING TO THE NORTHEAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THE STORM. THE STORM WILL BE NEAR... CORMORANT AROUND 800 PM CDT. SHOREHAM AROUND 810 PM CDT. LAKE PARK AND AUDUBON AROUND 815 PM CDT. DETROIT LAKES AND FRAZEE AROUND 820 PM CDT. THE STORM MAY INTENSIFY....ALSO A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. HOPKINS
Local storm report, Aug 7, 8:03 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
803 PM CDT SAT AUG 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM HAIL 4 E WADENA 46.44N 95.05W
08/07/2010 E1.00 INCH WADENA MN TRAINED SPOTTER
1E OF WADENA AIRPORT
&&
ETThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:04 PM CDT | Tornado Warning | FGF | Otter Tail | 56 min |
| Aug 7, 7:05 PM CDT | Flash Flood Warning | FGF | Otter Tail, Wilkin | 12 hr |
| Aug 7, 7:28 PM CDT | Tornado Warning | FGF | Otter Tail | 62 min |
| Aug 7, 7:46 PM CDT | Tornado Warning | FGF | Otter Tail, Wadena | 59 min |
| Aug 7, 7:57 PM CDT | Tornado Warning | FGF | Grant | 23 min |
Nearby
Tornado Warnings in Minnesota, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.